# SDR CA000410023

- Difficulty date: March 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,321 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Separator
- Part number: 7506628
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) SMOKE IN CABIN, ABORTED TAKE-OFF. REPLACED BOTH WATER SEPERATORS BAGS AND CLEANED SEPERATOR HOUSING AND RAIN LINE RESTRICTORS.
